# SDR GTIA2019012103096

- Difficulty date: January 21, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N657NK
- Make and model: Airbus A321-231
- Aircraft serial: 6672
- Aircraft time: 12,393 hours, 5,401 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

"CABIN REPORTS A SMELL OF ""BURNING RUBBER"" IN THE CABIN DURING APPROACH. LASTING FOR 2 -3 MIN-CK'D CABIN & EXTERIOR OF AIRCRAFT FOR LEAKS & ODORS NON FOUND, OK TO ONTINUE IAW TSM 05-50-00-810-831"
